# SDR 07FDEA01818

- Difficulty date: May 15, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 41,479 hours, 25,981 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN AMD SPOILER DEPLOYMENT, EXPERIENCED LOSS OF "A" HYDRAULIC SYSTEM QUANTITY AND PRESSURE.  FOUND BLOWN FLEX LINE ON LT ELEVATOR PCU.  PART IS IN STOCK AT SAV.  REMOVED AND REPLACED I/B FLEX LINE PER MM27-30-081-4.  SERVICED "A" HYD SYS TO FULL PER MM 12-12-000-2.  REMOVED AND REPLACED NR 1 AND NR 2 CASE DRAIN FILTERS PER MM 29-11-041-2.  REMOVED AND REPLACED "A" SYSTEM PRESSURE FILTERS PER MM 29-11-062-3.  RAN NR 1 AND NR 2 ENGINES.  NO METAL FOUND IN FILTERS.  ALL SYSTEMS OPS AND LEAK CHECK GOOD.
